If you are considering Botox for the first time, there are some things that you should know before going for the treatment. Before your first session, discuss your concerns with your doctor. You should also request specific injection sites and ask to see a portfolio of before and after photos. Another important thing is to avoid heavy makeup on the day of your appointment. Click this to get affordable botox offer in Dubai.
If you’re concerned about the appearance of your static wrinkles, Botox treatment may be a good option for you. It works by temporarily paralyzing the muscles around these lines. This will help reduce the appearance of these lines and prevent them from deepening. If you want to remove these lines permanently, you will need more than one treatment.
One of the side effects of Botox treatments is temporary headaches. Patients should expect to experience temporary headaches for two to four weeks after the initial treatment. If the headaches are more severe, they should contact their doctor to get them treated. Although temporary headaches are rare, they can be painful and persist for days. Fortunately, these headaches can often be treated by taking over-the-counter pain medications or seeing a doctor.
Droopy eyelids can be a frustrating problem. This condition is caused by too much laxity in the eyelid muscles, which makes them appear heavy. This droopiness can also impair your vision. It can be challenging to put on eye makeup, affecting your quality of life. Fortunately, there are treatments available for droopy eyelids.
The first option is Botox. This cosmetic dermatology treatment uses small amounts of Botox into the muscle that raises the eyelid. The results are temporary and usually last anywhere from three to seven months. After that, your droopy eyelids will return to their normal position. Alternatively, you can try eye drops containing apraclonidine or Iopidine 0.5% solution.
Avoiding anticoagulants after Botox:
It is important to avoid taking anticoagulants after Botox treatment. Taking anticoagulants can increase the risk of bleeding at the injection sites. This is why manufacturers of Botulinum toxin strongly advise against them. The anticoagulant may also increase your risk of developing a hematoma.